No Cover Image

Journal article 564 views

Exact solutions in massive gravity / Gianmassimo Tasinato, Kazuya Koyama, Gustavo Niz

Classical and Quantum Gravity, Volume: 30, Issue: 18, Start page: 184002

Swansea University Author: Gianmassimo Tasinato

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1088/0264-9381/30/18/184002

Published in: Classical and Quantum Gravity
Published: 2013
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 18
Start Page: 184002